# SDR CALA2010041900144

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 30,244 hours, 9,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29256690003
- Condition: Out Of Limits
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK R-2 OUT OF LIMITS.  REMOVED AND REPLACED R-2 SLIDE PACK IAW 25-66-01 400-803 RII C7020, ROTABLE PARTS CHANGE WAS INDICATED - TT 1385337, S/N OFF 02616 SLIDE, B737NG, OFF 29-2566-9-0003 2616, ON 29-2566-9-0004 2581.
